MathSciNet Relay Station
MathSciNet bibliographic data
MR1834778 57Q45
Carter, J. Scott; Kamada, Seiichi; Saito, Masahico; Satoh, Shin A theorem of Sanderson on link bordisms in dimension 4. Algebr. Geom. Topol. 1 (2001), 299–310.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement